| Model Number |
CNWTT3 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Vitreous Floaters (1866); Blurred Vision (2137); Visual Impairment (2138)
| Date of Event |
06/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non health care professional reported that following an intraocular lens (iol) implant procedure, the patient experienced decreased visual acuity, film over eye, black floaters and difficult to focus.Clinical reason being mentioned as mechanical complication of iol.The iol was explanted and exchanged with an unspecified monofocal lens in the secondary implant procedure.Additional information was received by stating, there was no further impact to the patient.
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was received stating that the lens had been replaced with a different model with a different diopter of company lens.Yag had been performed prior to the explant.